# SDR 2003FA0000335

- Difficulty date: March 27, 2003
- Submitted: March 27, 2003
- Operation: General aviation
- Aircraft: N404ER
- Make and model: Cessna 172S
- Aircraft serial: 172S9154
- Aircraft time: 508 hours
- Engine: Lyc IO360L2A
- Engine time: 508 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 25765362
- Condition: Inaccurate
- Location: Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING PRE TAKEOFF IDLE CHECK, THE SPEED WAS ONLY 300-500 RPM.  THIS ENGINE/FUEL CONTROL COMBINATION REQUIRES SUBSTANTIAL ADJUSTMENT OVER A FEW HOURS TYPICALLY.
